# SDR DALA2018122187345

- Difficulty date: December 18, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 108,736 hours, 15,267 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Bs 1809 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OUTER CHORD INBOARD FLANGE AT BS1809.5 BULKHEAD OUTER CHORD(RH) FOUND 2EA CRACKS AS MARK AND REPAIRED. (LP 0868839)
